10.1002/(sici)1096-9853(19990425)23:5<427::aid-nag982>3.0.co;2-4
Doi:
10.1002/(sici)1096-9853(19990425)23:5<427::aid-nag982>3.0.co;2-4
Title:
Efficient solution for matrix-fracture flow with multiple interacting continua
Author: Smith, Edward H.; Seth, Mohan S.
Year: 1999
Month: 04
Day: 25
Volume: 23
Issue: 5
First_page: 427
Last_page: 438
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 7dc67e5876658d7e3c2673690589575e
Filesize: 129233
Timeadded: 2014-08-31 21:44:19
Journalid: 9917
Original Link: https://www.wenrao.com/i/32A8A1zyJkaP5Hb5D
相关文献